# SDR SWAA2022012832253

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,905 hours, 7,959 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE TE ASSY IN LOWER PYLON AFT FAIRING ASSY OB HALF IS CRACKED EXTENDING INTO THE OB FLANGE RADIUS. / REPAIRED PER 51-40-02 (INSP 11803) SEE ATTACHED SAM 326 A787986
